MathSciNet Relay Station
MathSciNet bibliographic data
MR543096 53C40 (53B25 58G25)
Reckziegel, Helmut On the eigenvalues of the shape operator of an isometric immersion into a space of constant curvature. Math. Ann. 243 (1979), no. 1, 71–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement